MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBLEM? S-ICD; Implantable Cardioverter Defibrillator (Non-Crt)

BOSTON SCIENTIFIC CORPORATION EMBLEM? S-ICD; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number A209
Medical Device Problem Codes High impedance (1291); Impedance Problem (2950); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) and electrode exhibited elevated system impedance measurement of 120 ohms.A 10j shock was performed, and a delivered shock impedance of 124 ohms was noted.It was noted that the s-icd was scheduled for a routine battery replacement, and it was not possible to retrieve device data because the s-icd was at end of life (eol).Technical services (ts) reviewed next steps for the electrode included surgical revision or defibrillation threshold (dft) testing.If dfts were unsuccessful, the options were to surgically revise or consider a different implantable system, as it was possible this may be a higher dft patient.Fluoroscopic imaging may also be used to look for adipose tissue.Additional information received reported that the electrode had been implanted in a suboptimal location, to the left of the sternum.Subsequently, the s-icd was explanted, the electrode was surgically abandoned, and a new s-icd system was implanted.No additional adverse patient effects were reported.The s-icd was retained by the hospital and will not be returned.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
EMBLEM? S-ICD
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50748335
Report Number2124215-2026-48848
Device Sequence Number12897291
Product Code LWS
UDI-Device Identifier00802526544101
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P110042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/04/2017
Device Model NumberA209
Device Catalogue NumberA209
Device Lot Number106805
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/14/2026
Date Device Manufactured08/04/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age42 YR
Patient SexMale